Alert archive / Kansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 58, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 26, 2021, 9:28 PM CDT for Rooks County, Kansas. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2021, 9:28 PM CDT (02:28 UTC)
- Expired
- May 26, 2021, 10:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Rooks County, KS
The radar
The Grand Island radar (KUEX), 146 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 10:05 PM CDT | HAIL 0.7 | Stockton, KS | |
| May 26, 10:15 PM CDT | HAIL 1.75 | Damar, KS | TIME ESTIMATED FROM RADAR. |
| May 26, 10:24 PM CDT | HAIL 1 | Webster State Park, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 6:07 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1992 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1327 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 22.5
The text
As transmitted.
087
WUUS53 KGID 270228
SVRGID
KSC163-270315-
/O.NEW.KGID.SV.W.0058.210527T0228Z-210527T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
928 PM CDT Wed May 26 2021
The National Weather Service in Hastings has issued a
* Severe Thunderstorm Warning for...
Central Rooks County in north central Kansas...
* Until 1015 PM CDT.
* At 927 PM CDT, a severe thunderstorm was located near Palco, or 17
miles southeast of Hill City, moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Zurich around 940 PM CDT.
Webster State Park around 945 PM CDT.
Other locations in the path of this severe thunderstorm include
Stockton and Plainville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe
weather including extremely large hail and destructive straight line
winds. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.
&&
LAT...LON 3916 9961 3934 9961 3935 9960 3951 9918
3922 9907 3915 9960
TIME...MOT...LOC 0227Z 249DEG 26KT 3926 9956
HAIL...1.50IN
WIND...60MPH
$$
Pfannkuch4 follow-up statements
029
WWUS53 KGID 270241
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
941 PM CDT Wed May 26 2021
KSC163-270315-
/O.CON.KGID.SV.W.0058.000000T0000Z-210527T0315Z/
Rooks KS-
941 PM CDT Wed May 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR CENTRAL ROOKS COUNTY...
At 941 PM CDT, a severe thunderstorm was located near Zurich, or 21
miles east of Hill City, moving east at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Plainville, Stockton, Zurich and Webster State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3920 9951 3932 9957 3936 9957 3950 9918
3922 9907 3920 9925 3918 9946
TIME...MOT...LOC 0241Z 251DEG 23KT 3929 9945
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
Pfannkuch853
WWUS53 KGID 270256
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
956 PM CDT Wed May 26 2021
KSC163-270315-
/O.CON.KGID.SV.W.0058.000000T0000Z-210527T0315Z/
Rooks KS-
956 PM CDT Wed May 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR CENTRAL ROOKS COUNTY...
At 954 PM CDT, a severe thunderstorm was centered about 5 miles
north-northwest of Plainville, or 27 miles east of Hill City, moving
east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Plainville, Stockton and Webster State Park.
Radar has indicated some weak rotation along the west edge of this
storm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3925 9943 3933 9948 3939 9949 3950 9918
3922 9907 3920 9925 3922 9936
TIME...MOT...LOC 0254Z 249DEG 26KT 3932 9933
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Pfannkuch729
WWUS53 KGID 270305
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
1005 PM CDT Wed May 26 2021
KSC163-270315-
/O.CON.KGID.SV.W.0058.000000T0000Z-210527T0315Z/
Rooks KS-
1005 PM CDT Wed May 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN ROOKS COUNTY...
At 1004 PM CDT, a severe thunderstorm was centered about 5 miles
south of Stockton, or 27 miles north of Emmeram, moving east at 30
mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
mainly rural areas south of Stockton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3933 9930 3936 9933 3943 9935 3950 9918
3932 9912 3930 9919 3931 9926
TIME...MOT...LOC 0304Z 249DEG 26KT 3935 9924
HAIL...1.00IN
WIND...<50MPH
$$
Pfannkuch234
WWUS53 KGID 270317
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
1017 PM CDT Wed May 26 2021
KSC163-270327-
/O.EXP.KGID.SV.W.0058.000000T0000Z-210527T0315Z/
Rooks KS-
1017 PM CDT Wed May 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROOKS COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However small
hail and gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Kansas.
Remember, a separate Severe Thunderstorm Warning still remains in
effect for western Rooks County until 1045 PM CDT.
LAT...LON 3933 9930 3936 9933 3943 9935 3950 9918
3932 9912 3930 9919 3931 9926
TIME...MOT...LOC 0317Z 249DEG 26KT 3938 9914
$$
PfannkuchWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 9:28 PM CDT, 0 minutes earlier.
Area forecast discussion, May 26, 9:28 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION National Weather Service Hastings NE 928 PM CDT Wed May 26 2021 .UPDATE... Issued at 915 PM CDT Wed May 26 2021 As the evening progresses the severe threat will transition to being more of a wind threat as storms are expected to congeal into a more linear MCS. The threat for very large hail has diminished somewhat and so have knocked down the estimated maximum hail size to ping pong balls. && .DISCUSSION...(This evening through Wednesday) Issued at 400 PM CDT Wed May 26 2021 Currently through tonight... Shower and thunderstorm activity has started up a bit sooner than I expected 24 hours ago (cloud cover too), with a narrow band of mainly showers passing through north-northeast portions of the CWA...while scattered stronger storms extend from southwestern NE into central KS. Aloft, the main upper level low continues to spin over portions of the Nrn Rockies with it southward extending trough axis. Likely a more subtle wave out ahead of the main system helping drive the current activity in the area, along with increased lower-mid level warmer air/moisture advection from SE- NW through central KS/western NE. At the sfc, winds across the CWA have gradually transitioning from east-northeasterly to more southeasterly with time, as low pressure deepens over the High Plains. The warm frontal boundary generally extends our far south- southwestern bit of the CWA, generally from far northeastern CO roughly following the I-70 corridor into central/eastern KS (where the strongest storms currently are). SPC meso page and what CU can be seen in satellite imagery showing where the corridor of better instability extends, nosing into far NWrn NE peaking around 1500 j/kg, with a few thousand across much of KS (esp south of I-70). Across our north- northeastern counties, easterly winds have lingered longer and dewpoints haven't changed much out of the upper 40s-lower 50s, as a result currently instability diminishes fairly quickly the further N- NE you go. The warm front isn't exactly racing northward this afternoon, surely hindered some by the increased cloud cover. No shortage of deeper layer shear in place across the area, and having the easterly component in the lower levels helping with increased lower level shear. Models have struggled with the earlier start to thunderstorms, definitely not helping with confidence going forward with this initial activity. Models vary from only isolated (if any?) activity potentially developing anywhere along the warm frontal boundary, primarily a concern for our western/southern areas, a few others are more widespread by 00Z or so. The primary more widespread concern still remains with the activity that moves in from the west, with thunderstorms developing over the High Plains driven more by the upper level system, evolving into an MCS as it approaches/moves through the area later this evening. Expecting activity to push east- southeast overnight, following the main instability axis (which will continue to gradually shift north and increased lift/convergence along a stronger LLJ. Any additional isolated activity that develops this afternoon/evening ahead of the main MCS later on would have the greater concern for the larger hail and tornadoes, especially storms anchored on the sfc warm front. With time, the main threat is expected to transition to more damaging straight line winds. Heavy rain will be a concern throughout the entire event, and debated issuing a Flash Flood Watch. We've been pretty dry the past few days, and feel that the overall progressive nature that has been shown by models the past few days will help keep any flooding issues from being widespread...but any storms that do set up/train over the same area for any extended period of time will have the potential to drop a few inches of rain. If anything, the models have trended a bit faster with the end time of activity later tonight, with many models showing very little at/after 12Z Thursday. While the main MCS may make decent time across the CWA tonight, remain concern with the potential for lingering new development on the backside, tied closer to any lagging sfc/elevated boundary and elevated instability...so remain plenty generous with PoPs in the 09-12Z period. Thursday and Friday... Models are in pretty good agreement showing the main upper low making its way across the Dakotas during the daytime hours, but any increased lift and resulting precip is expected to be focused east- southeast of the CWA. While I did trend PoPs back, am likely still a touch slow with the diminishment of PoPs during the morning hours. Things dry out, but it's not going to be what anyone would call an overly nice day. Sky cover diminishes...for most...but lower level cloud cover may be slow to depart NNErn areas (if it does at all) during the daytime hours. The sfc cold front accompanying the upper low swings through during the first half of the day, ushering in gusty NWrly winds CWA-wide. Confidence in highs is not high, there is a decent range in models/guidance, but did lower forecast highs a bit. Have mid-60s in the north to mid-70s in the south...could see this gradient ending up being larger. For Friday, the forecast remains dry, with the area sitting in more northwesterly upper level flow in the wake of this latest system. Lighter winds are expected as a sfc ridge passes through, turning more east then southeasterly with time. The cooler air mass in place looks to keep afternoon highs in the 60s. Some guidance suggest lows in the 30s will be possible Thursday night- Friday AM, but at this point it looks like enough clouds will be around to keep it from dropping that low. Saturday through Tuesday... With the more pressing issues in the short term, little time was spent on the extended periods, and no changes were made to the NBM. Models continue to show the potential for a continued zonal/progressive upper level pattern across the region, with periodic preciptiation chances. The overall threat for thunderstorms (and severe weather) is diminished...as this mid week system really pushes the better instability outside of the CWA. The overall cooler temps remain in place, with highs each day still in the 60s. && .AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Friday) Issued at 630 PM CDT Wed May 26 2021 Increasing coverage of showers/thunderstorms and a passing cold front will be the primary concerns through this TAF. The greatest concern lies in the first half of the period, with thunderstorms expected to affect both terminal sites. Kept mention of variable/gusty winds in place through 06Z, beyond that, timing of exiting precip and evolution of winds is a little more uncertain. Mid-late morning Thursday is when the cold front passes through, ushering in gusty northwesterly winds through the afternoon hours. Models are showing the potential for MVFR ceilings to develop late tonight into Thursday morning, a few try dropping it IFR, but because of uncertainties did not drop it that low at this point. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && UPDATE...Shawkey DISCUSSION...ADP AVIATION...ADP
Hazardous weather outlook, May 26, 9:15 PM CDT, 13 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 915 PM CDT Wed May 26 2021 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 271200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 915 PM CDT Wed May 26 2021 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...Tonight. Strong to severe thunderstorms will remain a concern across the outlook area through tonight. With the strongest storms, damaging wind gusts up to 75 MPH, large hail up to the size of ping pong balls, and a few tornadoes will be possible. Widespread rainfall totals of 1 to 3 inches are also possible, which could result in localized flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A few lingering non-severe thunderstorms remain possible Thursday morning, mainly for areas east of Highway 281. Saturday through Tuesday, periodic thunderstorm chances remain in the forecast across the outlook area. While the overall threat for thunderstorms and severe weather is on the low side, there will be the potential for multiple chances of heavy rain, and flooding could become more of a concern late in the weekend into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is expected through tonight. Reports of rainfall amounts, damaging wind gusts, hail of any size, as well as funnel clouds or tornadoes would all be appreciated. && More information may be obtained at the following web page: https://www.weather.gov/hastings
In the hours before
Local storm report, May 26, 8:41 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
841 PM CDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND GST 2 E AXTELL 40.48N 99.08W
05/26/2021 M54 MPH KEARNEY NE MESONET
PWS STATION KNEAXTEL2.
&&
MANGELSSpecial weather statement, May 26, 8:53 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Hastings NE
853 PM CDT Wed May 26 2021
NEZ082-270230-
Furnas NE-
853 PM CDT Wed May 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR FURNAS COUNTY UNTIL 930 PM CDT...
At 853 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bartley to 7 miles north of Norcatur.
Movement was northeast at 35 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Cambridge, Arapahoe, Beaver City, Holbrook, Wilsonville and Hendley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Nebraska.
LAT...LON 4035 10020 4035 10008 4034 9993 4006 9971
4000 9984 4000 10019
TIME...MOT...LOC 0153Z 235DEG 32KT 4017 10032 3995 10016
PfannkuchSpecial weather statement, May 26, 9:01 PM CDT, 27 minutes before
Special Weather Statement National Weather Service Hastings NE 901 PM CDT Wed May 26 2021 NEZ074>076-084>086-270245- Franklin NE-Nuckolls NE-Adams NE-Webster NE-Clay NE-Kearney NE- 901 PM CDT Wed May 26 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CLAY...NORTHWESTERN NUCKOLLS...NORTHEASTERN FRANKLIN...NORTHERN WEBSTER...ADAMS AND SOUTHEASTERN KEARNEY COUNTIES UNTIL 945 PM CDT... At 901 PM CDT, Doppler radar was tracking a strong thunderstorm over Holstein, or 18 miles southwest of Hastings, moving east at 40 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Holstein around 905 PM CDT. Roseland around 915 PM CDT. Other locations in the path of this storm include Ayr, Glenvil and Inland. A Severe Thunderstorm Watch remains in effect until 200 AM CDT for south central Nebraska. LAT...LON 4027 9879 4062 9879 4067 9813 4021 9812 TIME...MOT...LOC 0201Z 265DEG 33KT 4046 9870 Rossi
Local storm report, May 26, 9:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
918 PM CDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM TSTM WND GST 2 NNE NORMAN 40.50N 98.78W
05/26/2021 M54 MPH KEARNEY NE MESONET
DAVIS WEATHERLINK STATION.
&&
MANGELSSpecial weather statement, May 26, 9:18 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Hastings NE
918 PM CDT Wed May 26 2021
KSZ005-006-017-018-270300-
Rooks KS-Phillips KS-Smith KS-Osborne KS-
918 PM CDT Wed May 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR ROOKS...SOUTHWESTERN SMITH...
WESTERN OSBORNE AND PHILLIPS COUNTIES UNTIL 1000 PM CDT...
At 918 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Prairie View to 9 miles north of Webster
State Park to near Palco. Movement was east at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
some of these storms.
Locations impacted include...
Phillipsburg, Plainville, Stockton, Logan, Kensington, Natoma, Palco,
Agra, Kirwin, Woodston, Prairie View, Damar, Alton, Zurich, Glade,
Speed, Webster State Park and Codell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Kansas.
LAT...LON 3913 9960 3940 9960 3952 9959 3969 9963
3988 9963 3993 9900 3950 9892 3913 9893
TIME...MOT...LOC 0218Z 272DEG 25KT 3977 9958 3952 9951 3919 9955
PfannkuchLocal storm report, May 26, 9:19 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
919 PM CDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM TSTM WND GST 3 ENE AXTELL 40.50N 99.07W
05/26/2021 M65 MPH KEARNEY NE MESONET
NEDOR RWIS STATION.
&&
MANGELSThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:36 PM CDT | Special Weather Statement | GID | Rooks | 39 min |
| May 26, 9:18 PM CDT | Special Weather Statement | GID | Phillips, Rooks | 42 min |
| May 26, 10:01 PM CDT | Special Weather Statement | GID | Rooks | 29 min |
| May 26, 10:08 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 37 min |
| May 26, 10:15 PM CDT | Special Weather Statement | GID | Rooks | 30 min |
| May 26, 10:39 PM CDT | Special Weather Statement | GID | Phillips | 51 min |
| May 26, 10:40 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Phillips, Rooks, Smith | 35 min |
| May 26, 10:41 PM CDT | Areal Flood Advisory | GID | Rooks | 5 hr |
| May 26, 11:04 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Rooks, Smith | 26 min |
| May 26, 11:30 PM CDT | Special Weather Statement | GID | Jewell | 45 min |
| May 26, 11:31 PM CDT | Special Weather Statement | GID | Phillips | 44 min |
| May 26, 11:53 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell | 52 min |
| May 27, 12:53 AM CDT | Special Weather Statement | GID | Jewell | 37 min |
| May 27, 12:56 AM CDT | Areal Flood Advisory | GID | Phillips, Smith | 6 hr |
| May 27, 1:57 AM CDT | Areal Flood Advisory | GID | Jewell, Mitchell, Osborne, Smith | 6 hr |
| May 27, 1:57 AM CDT | Special Weather Statement | GID | Mitchell, Osborne | 48 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.